MathSciNet Relay Station
MathSciNet bibliographic data
MR1814089 (2002c:11170) 11T60 (05C65 20G40)
Martínez, María G.; Stark, Harold M.; Terras, Audrey A. Some Ramanujan hypergraphs associated to ${\rm GL}(n,{\Bbb F}\sb q)$. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1623–1629 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement